Skip to Content

Join the 'Moduretic' group to help and get support from people like you.

Moduretic Questions

We found 5 questions associated with the 'Moduretic' topic.

Please confirm if low libido is one of the possible side effects of using moduretic tablets?

Posted 2 Sep 2013 by Osawe Godwin 1 answer

I have been using this drug for some time now, under medical prescription. My problem is that I am gradually losing interest in sexual activities. I am 56 years old

What next if Losartan is no more lowering my blood pressure?

Posted 29 Aug 2010 by Naseem Ikram 1 answer

Prescribed with 50mg losartan + 5mg moduretic in the morning with supplement of 5mg Amlodipine in the evening. It worked for the last four years but now seems no longer effective. What next?

Does Moduretic cause internal heat?

Posted 12 Oct 2010 by Lextob 1 answer

After taking Moduretic for about two weeks base on my doctor's prescription,i started having this burning sensation insde of me.

Does Moduretic cause excesive sweating?

Posted 22 Jun 2010 by maryloumcelligott 1 answer

I never had this problem before I was on moduretic with no problems, my doctor changed me to this, and I have sweating uncontrolable?

Ask a Question

Further Information

Related Condition Support Groups

High Blood Pressure, Hypertension, Heart Failure, Congestive Heart Failure

Moduretic Patient Information at Drugs.com